# SDR SWAA2022031232433

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKS AT STA 320 RBL 25 MKD DOT 60-005 / REMOVED AND REPLACED FLOOR SUPPORT INTERCOASTAL AT FWD CABIN STA 320 RBL 25; IAW B737 -700 SRM 51-40-02-0G-0 . (J.S. 5083 07/17/19)
